Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    21
  • comments
    40
  • views
    26787

Accutane- Day 7--Is It Working?

hope2013

1308 views

At first, I mis-counted. It's Day 7, which means week one is done! Woo!

I have been taking Accutane (one 40mg pill per day) for 7 days and not much has happened. I had a few tiny whiteheads that came and went away. My lips got a bit more dry (but I already constantly use chapstick). Other than that, I haven't felt barely any side effects. My face is fairly clear, except for one healing spot in the center above my top lip.

Is the Accutane working yet? Or, does it take longer than 6 days to experience the effects? I called my derm today and left a message asking this question, so hopefully I will have an answer later tonight.

Did Accutane take a few weeks to start working for you? When did you feel the side effects?



3 Comments


For me it was around the third week but I was on 20mgs, 6 days is still pretty early. It may get bad or you may have little to no side effects at all, everyone is different. You'll probably just have to deal with very chapped lips.

Share this comment


Link to comment

I can totally deal with really chapped lips! I just hope that I don't get an initial breakout (fingers crossed)!!!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×